Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 83, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 23, 2025, 8:59 PM CDT for Shelby County, Tipton County, Tennessee. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2025, 8:59 PM CDT (01:59 UTC)
- Expired
- Sep 24, 2025, 1:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 8 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 10:28 PM CDT | FLASH FLOOD | 2 Nw Ellendale, TN | Bartlett PD/dispatch reported flooding in the area of Old Brownsville and Billy Maher Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.9
The text
As transmitted.
411
WGUS54 KMEG 240159
FFWMEG
TNC157-167-240445-
/O.NEW.KMEG.FF.W.0083.250924T0159Z-250924T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
859 PM CDT Tue Sep 23 2025
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Northeastern Shelby County in Tennessee...
Southern Tipton County in Tennessee...
* Until 1145 PM CDT.
* At 859 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bartlett, Germantown, Millington, Cordova, Meeman Shelby Forest
State Park, Memphis, Lakeland, Arlington, Munford, Brighton,
Ellendale, Dixonville, Frayser, Eads, Midtown Memphis, Tipton,
Atoka, Mason, Gallaway and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3525 9010 3544 9002 3552 8947 3540 8952
3539 8960 3538 8963 3518 8964 3510 8986
3517 9011 3519 9012 3520 9012 3519 9010
3521 9008
FLASH FLOOD...RADAR INDICATED
$$
DNM3 follow-up statements
825
WGUS74 KMEG 240213
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
913 PM CDT Tue Sep 23 2025
TNC167-240223-
/O.CAN.KMEG.FF.W.0083.000000T0000Z-250924T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tipton TN-
913 PM CDT Tue Sep 23 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN TIPTON COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3517 9011 3519 9012 3520 9012 3519 9010
3521 9008 3523 9008 3525 9010 3540 9004
3539 8978 3540 8978 3540 8973 3541 8973
3541 8971 3539 8970 3539 8964 3537 8964
3538 8963 3518 8964 3510 8986
$$
TNC157-240445-
/O.CON.KMEG.FF.W.0083.000000T0000Z-250924T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby TN-
913 PM CDT Tue Sep 23 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR NORTHEASTERN SHELBY COUNTY...
At 913 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bartlett, Germantown, Millington, Cordova, Meeman Shelby Forest
State Park, Memphis, Lakeland, Arlington, Ellendale, Frayser,
Midtown Memphis, Eads, Atoka, Gallaway, Spring Lake, Elmore Park,
Lucy, Raleigh, Brunswick and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3517 9011 3519 9012 3520 9012 3519 9010
3521 9008 3523 9008 3525 9010 3540 9004
3539 8978 3540 8978 3540 8973 3541 8973
3541 8971 3539 8970 3539 8964 3537 8964
3538 8963 3518 8964 3510 8986
FLASH FLOOD...RADAR INDICATED
$$
DNM143
WGUS54 KMEG 240414
FFWMEG
TNC157-240645-
/O.EXT.KMEG.FF.W.0083.000000T0000Z-250924T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
1114 PM CDT Tue Sep 23 2025
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Northeastern Shelby County in Tennessee...
* Until 145 AM CDT.
* At 1114 PM CDT, local law enforcement reported thunderstorms
producing heavy rain in Old Brownsville Rd and Billy Maher Rd.
Between 1.5 and 2.5 inches of rain have fallen. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bartlett, Germantown, Millington, Cordova, Meeman Shelby Forest
State Park, Memphis, Lakeland, Arlington, Ellendale, Frayser,
Midtown Memphis, Eads, Atoka, Gallaway, Spring Lake, Elmore Park,
Lucy, Raleigh, Brunswick and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3517 9011 3519 9012 3520 9012 3519 9010
3521 9008 3523 9008 3525 9010 3540 9004
3539 8978 3540 8978 3540 8973 3541 8973
3541 8971 3539 8970 3539 8964 3537 8964
3538 8963 3518 8964 3510 8986
FLASH FLOOD...OBSERVED
$$
DNM043
WGUS74 KMEG 240635
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
135 AM CDT Wed Sep 24 2025
TNC157-240645-
/O.EXP.KMEG.FF.W.0083.000000T0000Z-250924T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby TN-
135 AM CDT Wed Sep 24 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT EARLY THIS MORNING
FOR NORTHEASTERN SHELBY COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3517 9011 3519 9012 3520 9012 3519 9010
3521 9008 3523 9008 3525 9010 3540 9004
3539 8978 3540 8978 3540 8973 3541 8973
3541 8971 3539 8970 3539 8964 3537 8964
3538 8963 3518 8964 3510 8986
$$
SchlessigerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 6:32 PM CDT, 2 hours 27 minutes earlier. Its key messages:
- Updated at 610 PM CDT Tue Sep 23 2025
- Strong to severe thunderstorms are expected this afternoon and evening, especially across northern and western portions of the Mid-South. Damaging winds and heavy rainfall are the primary threats.
- Another round of strong storms is forecast for Wednesday afternoon, mainly along and east of the Mississippi River, ahead of an approaching cold front.
- A cold front will bring drier and much cooler air for the end of the week, with pleasant conditions expected for the weekend.
Area forecast discussion, Sep 23, 6:32 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Memphis TN 632 PM CDT Tue Sep 23 2025 ...New AVIATION... .KEY MESSAGES... Updated at 610 PM CDT Tue Sep 23 2025 - Strong to severe thunderstorms are expected this afternoon and evening, especially across northern and western portions of the Mid-South. Damaging winds and heavy rainfall are the primary threats. - Another round of strong storms is forecast for Wednesday afternoon, mainly along and east of the Mississippi River, ahead of an approaching cold front. - A cold front will bring drier and much cooler air for the end of the week, with pleasant conditions expected for the weekend. && .DISCUSSION... (This afternoon through next Monday) Issued at 1240 PM CDT Tue Sep 23 2025 The latest surface analysis places a couple of weak surface lows over the Plains with one over western Oklahoma and another over northern Kansas. A warm front extends southeast from the Kansas low through southeast Missouri and back into the Mid-South. The front is currently stationary across the Mid-South and located along a WNW to ESE line from Jonesboro, AR to Jackson, TN and back into Huntsville, AL. North of the front, scattered showers and thunderstorms continue to slowly stream across NE Arkansas, the Missouri Bootheel, and NW Tennessee. Aloft, the pattern remains rather messy, with a deep upper low churning over Colorado with several weak perturbations translating through mainly zonal flow across the Plains into the Lower Mississippi Valley. A couple of MCSs are ongoing across Missouri and have since merged and intensified into one back over extreme SW Missouri. The current weather hazard remains instances of flash flooding as storms continue to train across NE Arkansas, the Missouri Bootheel, and NW Tennessee. The evolution of the MCS over SW Missouri will dictate our severe weather potential this afternoon and evening. The aforementioned front will wobble north and south across the region and serve as a focal point for renewed convection and potentially heavy rainfall this afternoon and evening. Hi-res guidance continues to show significant run-to-run variability on the evolution of convection across the area this afternoon, likely due to the somewhat diffuse upper level pattern. The highest confidence resides across northern and western portions of the Mid-South, which will see multi-clusters of strong to severe thunderstorms. However, the extent of how far south the storms go still remains uncertain. Nonetheless, areas south of the front have moved into a humid airmass evidenced by lower 70s dewpoints. By this afternoon, instability is forecast to max out around 2500 J/kg of MLCAPE with bulk shear values up to 40 knots by late afternoon, which will support organized multi-clusters. However, mid-level and upper-level lapse rates and low-level helicity remain quite poor. A 2% tornado risk was added to portions of eastern Arkansas, but the threat seems highly conditional and dependent on storms interacting favorably with the frontal boundary. The main threats with any strong to severe storms will be damaging wind gusts and heavy rainfall with a secondary threat of hail and a spinup tornado or two. Convective activity should weaken late this evening as the mid- level 40 knot speed max lifts north of the area. The latest hi- res guidance is now showing another round of storms moving into the Mid-South after midnight. If this cluster of storms can materialize and hold together, mainly outflow dominant activity will occur due to weak shear and instability in place. The rest of the overnight period will feature mainly scattered non-severe showers and thunderstorms. Wednesday's forecast continues to be a challenge. Scattered ongoing thunderstorms and clouds will keep instability shunted across the northern portions of the Mid-South. However, south of I-40 and ahead of a cold front, HREF guidance continues to advertise moderate instability developing by early to mid afternoon across most of north Mississippi and portions of west Tennessee near the TN River. Forecast soundings show only up to 20 knots of deep layer shear, which would limit overall storm organization. Nonetheless, a Marginal Risk (1/5) for strong to severe thunderstorms remains in effect for tomorrow afternoon with damaging winds as the main threat. A higher threat could materialize if deep shear strengthens across the region. The cold front will sweep through the entire Mid-South by Thursday morning with scattered post-frontal showers during most of the day. Conditions will dry out Friday as the upper-level trough pushes to our east. The weekend will feature dry conditions and highs in the mid 80s and lows in the upper 50s and lower 60s. && .AVIATION... (00Z TAFS) Issued at 630 PM CDT Tue Sep 23 2025 An outflow boundary was noted on radar moving south through KNQA at 2330Z. Scattered SHRA was developing behind the boundary, and moving northeast toward a larger area of SHRA/TSRA over northeast AR and northwest TN. TSRA potential for MEM will edge up after 02Z, when TSRA over central AR arrive. This convection will likely weaken as it approaches MEM, but will continue to pose a threat of thunder. Short term guidance remains varied with TSRA timing and coverage on Wednesday. The 00Z TAFs relied on the 12Z HREF, which depict a bump in post sunrise TS chances ahead of a surface trough and wind shift. A secondary TSRA chances peak should arrive in the afternoon, mainly southeast of JBR. TSRA timing confidence at MEM and MKL is limited by the potential for stabilizing convective outflow during the morning. To the south, TUP should have ample convective instability in the afternoon and will have the potential for strongest surface wind gusts. PWB && .FIRE WEATHER... Issued at 1240 PM CDT Tue Sep 23 2025 Widespread wetting rainfall chances will maximize on Wednesday as a cold front sweeps across the area. Lingering scattered rain will occur on Thursday as an upper level low slowly lifts out of the area. Dry and warm conditions will return this weekend with minimum relative humidity above 40% each day. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...AC3 AVIATION...PWB
In the hours before
Special weather statement, Sep 23, 7:22 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
722 PM CDT Tue Sep 23 2025
ARZ026>028-036-TNZ048-049-088-240100-
Poinsett AR-Craighead AR-Mississippi AR-Crittenden AR-Tipton TN-
Lauderdale TN-Shelby TN-
722 PM CDT Tue Sep 23 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN POINSETT...SOUTHWESTERN
MISSISSIPPI...NORTHERN CRITTENDEN...WESTERN TIPTON...SOUTHWESTERN
LAUDERDALE AND NORTH CENTRAL SHELBY COUNTIES THROUGH 800 PM CDT...
At 722 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lepanto, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Trumann, Marked Tree, Lepanto, Wilson, Tyronza, Meeman Shelby Forest
State Park, Joiner, Dyess, Gilmore, Bassett, Marie, Dixonville,
Turrell, Birdsong, Payneway, Dimple, Deckerville, Evadale, Menesha,
and Carson Lake.
This includes Interstate 55 in Arkansas between mile markers 22 and
44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3561 9057 3574 9048 3560 8981 3528 9001
3543 9050 3544 9051 3544 9057 3545 9059
TIME...MOT...LOC 0022Z 286DEG 30KT 3559 9037
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PWBSpecial weather statement, Sep 23, 7:23 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Memphis TN
723 PM CDT Tue Sep 23 2025
ARZ027-035-240100-
Poinsett AR-Cross AR-
723 PM CDT Tue Sep 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN POINSETT AND
NORTHWESTERN CROSS COUNTIES THROUGH 800 PM CDT...
At 723 PM CDT, Doppler radar was tracking a strong thunderstorm over
McFadden, or 16 miles southeast of Newport, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hickory Ridge, Vanndale, Fisher, Brushy Lake, Hydrick, Fair Field,
Pittinger, Supply, and Tilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3554 9104 3553 9077 3527 9077 3528 9104
TIME...MOT...LOC 0023Z 271DEG 31KT 3541 9110
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CJCSpecial weather statement, Sep 23, 7:51 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
751 PM CDT Tue Sep 23 2025
ARZ028-TNZ048-240115-
Mississippi AR-Lauderdale TN-
751 PM CDT Tue Sep 23 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MISSISSIPPI AND WEST
CENTRAL LAUDERDALE COUNTIES THROUGH 815 PM CDT...
At 751 PM CDT, Doppler radar was tracking a strong thunderstorm over
Osceola, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Osceola, Luxora, Burdette, Ashport, Ft Pillow, Little River,
Victoria, Red Line, Shippen, Eastview, O'Donnell Bend, Hightower,
Moran, Tuckertown, Rosa, Golddust, Luckett, Three Point, Chilson, and
Keyes Port.
This includes Interstate 55 in Arkansas between mile markers 47 and
58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3569 9014 3582 9010 3583 8960 3564 8966
TIME...MOT...LOC 0051Z 278DEG 36KT 3571 9003
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PWBSpecial weather statement, Sep 23, 8:14 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Memphis TN
814 PM CDT Tue Sep 23 2025
ARZ028-TNZ048-049-088-240145-
Mississippi AR-Tipton TN-Lauderdale TN-Shelby TN-
814 PM CDT Tue Sep 23 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MISSISSIPPI...TIPTON...
LAUDERDALE AND NORTHEASTERN SHELBY COUNTIES THROUGH 845 PM CDT...
At 813 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ashport to near Fort Pillow State Park to near
Dixonville. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Millington, Covington, Ripley, Luxora, Fort Pillow State Park,
Munford, Brighton, Fulton, Dixonville, Ashport, Ft Pillow, Tipton,
Atoka, Henning, Gilt Edge, Burlison, Garland, Edith, O'Donnell Bend,
and Luckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3586 8948 3568 8946 3560 8947 3558 8950
3556 8948 3552 8947 3529 8977 3535 9010
3538 9008 3541 9011 3559 8995 3581 8991
TIME...MOT...LOC 0113Z 278DEG 29KT 3577 8982 3559 8982 3549 8990
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PWBSpecial weather statement, Sep 23, 8:17 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
817 PM CDT Tue Sep 23 2025
ARZ036-MSZ001-TNZ088-240145-
Crittenden AR-DeSoto MS-Shelby TN-
817 PM CDT Tue Sep 23 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN CRITTENDEN...
NORTHWESTERN DESOTO AND CENTRAL SHELBY COUNTIES THROUGH 845 PM CDT...
At 817 PM CDT, Doppler radar was tracking a strong thunderstorm near
West Memphis, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bartlett, Southaven, Germantown, Olive Branch, West Memphis, Horn
Lake, Hernando, Marion, Millington, T O Fuller State Park, Meeman
Shelby Forest State Park, Memphis, Walls, Edmondson, Sunset, Jericho,
Southwest Memphis, Ellendale, Whitehaven, and Frayser.
This includes the following highways...
Interstate 40 in Arkansas between mile markers 269 and 284.
Interstate 40 in Tennessee between mile markers 1 and 16.
Interstate 22 in Mississipppi near mile marker 1.
Interstate 240 between mile markers 12 and 30.
Interstate 55 in Arkansas between mile markers 1 and 15.
Interstate 55 in Tennessee between mile markers 1 and 12.
Interstate 55 in Mississippi between mile markers 280 and 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3539 9018 3538 9017 3538 9014 3528 8976
3479 8993 3497 9031 3510 9036
TIME...MOT...LOC 0117Z 317DEG 27KT 3511 9022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PWBSpecial weather statement, Sep 23, 8:39 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Memphis TN
839 PM CDT Tue Sep 23 2025
TNZ088-089-240215-
Fayette TN-Shelby TN-
839 PM CDT Tue Sep 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FAYETTE AND
NORTHEASTERN SHELBY COUNTIES THROUGH 915 PM CDT...
At 839 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ellendale, or over Bartlett, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bartlett, Millington, Cordova, Memphis, Lakeland, Arlington, Eads,
Ellendale, Frayser, Gallaway, Elmore Park, Brunswick, Lenow,
Fisherville, Raleigh, Barretville, Woodstock, Redwood, Rosemark, and
Spring Lake.
This includes the following highways...
Interstate 40 in Tennessee between mile markers 5 and 28.
Interstate 240 between mile markers 12 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3539 8968 3539 8964 3537 8964 3539 8961
3512 8963 3513 8998 3531 9000
TIME...MOT...LOC 0139Z 264DEG 18KT 3524 8987
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PWBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:36 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 39 min |
| Sep 23, 7:51 PM CDT | Special Weather Statement | MEG | Lauderdale | 24 min |
| Sep 23, 8:14 PM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 31 min |
| Sep 23, 8:17 PM CDT | Special Weather Statement | MEG | Shelby | 28 min |
| Sep 23, 8:39 PM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Sep 23, 8:43 PM CDT | Areal Flood Advisory | MEG | Shelby, Tipton | 16 min |
| Sep 23, 9:02 PM CDT | Special Weather Statement | MEG | Haywood | 28 min |
| Sep 23, 9:23 PM CDT | Areal Flood Advisory | MEG | Fayette, Shelby | 37 min |
| Sep 23, 10:00 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.